# SDR ASAA2023012441767

- Difficulty date: January 24, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 56,797 hours, 16,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 143A948523
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, AFT BULKHEAD L/H LOWER SUPPORT IS CORRODED. GROUNDED - YES. EVAL'D FWD PIT, AFT BULKHEAD L/H LOWER SUPPORT, IS 100% MAT'LOSS OUT OF LIMITS IAW B737-800 SRM 53-30-08-1A-1, REMOVED OLD LOCATED AND DRILLED NEW AND INSTALLED NEW PN; 143A9488-23, PO:1047883.3 FWD IT AFT BULKHEAD L/H LOWER SUPPORT IAW B737-800 SRM 51-40-02 AND SRM 51-40-05.
